Journal article icon

Journal article

Fidelity of single qubit maps

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Atomic and Laser Physics
Role:
Author
Journal:
PHYSICS LETTERS A
Volume:
294
Issue:
5-6
Pages:
258-260
Publication date:
2002-03-04
DOI:
ISSN:
0375-9601
URN:
uuid:763807f4-2ae5-46a3-9d34-dcd10fa9a3c0
Source identifiers:
13470
Local pid:
pubs:13470

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP